WRIGHTS LANE SYNTHES USA PRODUCTS LLC ANTIROTATION SCR FEM NECK 95 LNTH -S; APPLIANCE,FIXATION,NAIL
Back to Search Results |
| Model Number |
04.168.495S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
01/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Event year is reported as 2021; however exact date of event is unknown.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2021, patient underwent a hardware removal and revision surgery due to periprosthetic fracture.Patient was treated with a femoral neck system on (b)(6) 2021 complained of continued pain postoperatively.A ct scan revealed a fracture distal to the plate of the fns.The patient was brought to the operating room on (b)(6) 2021; the fns hardware was removed and long trochanteric fixation nail, helical blade, and locking screw were inserted.It was unknown if the surgery completed successfully.The patient outcome was unknown.This complaint involves five(5) devices.This report is for (1) antirotation scr fem neck 95 lnth -s.This report is 5 of 5 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Part # 60123933 lot # 69p0745 manufacturing site: grenchen release to warehouse date: 15 september 2020 a manufacturing record evaluation was performed for the non-sterile lot and no non-conformances were identified.Visual inspection: the antirotation scr fem neck 95 lnth -s (p/n: 04.168.495s, lot 69p0745) was returned and received at us customer quality (cq).Upon visual inspection, some minor scratches were observed on the device surface likely due to the implantation and explantation, which was not related to the complaint condition.No other issues were observed with the returned device.Were any product issues/defects identified?: no investigation conclusion the complaint was not confirmed.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.